# SDR ASOA201200148

- Difficulty date: January 12, 2012
- Submitted: January 18, 2012
- Operation: Air carrier
- Aircraft: N840AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7290
- Aircraft time: 30,172 hours, 27,021 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDE FS 349 FLOORBEAM IS CORRODED ON OTBD END.  REMOVED CORROSION IAW SRM 51-21-06, STEP 3.  FOUND TO BE OUT OF LIMITS.  REMOVED DAMAGE IAW REO 601R-53-21-2250, STEPS 1 AND 2.   PERFORMED EDDY CURRENT IAW NDTM 51-20-06.  NO INDICATIONS NOTED.
